MathSciNet Relay Station
MathSciNet bibliographic data
MR781067 35P05 (47F05 81C10)
Gesztesy, F.; Simon, B.; Thaller, B. On the selfadjointness of Dirac operators with anomalous magnetic moment. Proc. Amer. Math. Soc. 94 (1985), no. 1, 115–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement